# SDR 2003UALA00613

- Difficulty date: August 5, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 44,817 hours, 24,386 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS FROM ROW 15 AFT INOPERATIVE  REPLACED LAMP FEEDER AND TWO LAMPS.
